Pharmacy Health Fexofenadine & Allergy Relief 70's

NZ$44.99 NZ$39.99
Limited Stock
Quantity
Add To Cart
Pharmacy Health Fexofenadine & Allergy Relief 70's

This is a Pharmacy only medicine. 

 

24-hour relief from the symptoms of hayfever allergy

*24 Hours relief from hayfever allergy

* Fast acting

*One tablet a day

*Non-drowsy antihistamine

* Free from sucrose, gluten and lactose

 

Provides relief from the symptoms of itchy skin/rash/hives (urticaria):

*Swelling related to allergy

*Itchy skin rash

*Swelling related to hives

*Itch caused by hives Provides relief from the symptoms of hayfever allergy:

*Sneezing

*Itchy and runny nose

*Itchy throat

*Itchy and water eyes

 

Not recommended for children under 12 years of age. If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine. If an overdose is taken or suspected, call Poisons Information Centre in New Zealand 0800 764 766 for advice, or go to hospital immediately. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired, and care should be taken.

 

Dosage

Adults & children over 12 years: Take 1 tablet once daily, when required. If symptoms persist, consult your doctor or pharmacist.

 

Ingredients

Fexofenadine hydrochloride 180 mg

Free from sucrose, gluten and lactose

NZ$44.99 NZ$39.99
Limited Stock
Quantity
Add To Cart
NZ$44.99 NZ$39.99
Limited Stock
Quantity
Add To Cart